# SDR ASAA2020110133460

- Difficulty date: November 1, 2020
- Submitted: November 3, 2020
- Operation: Air carrier
- Aircraft: N535AS
- Make and model: Boeing 737890
- Aircraft serial: 35200
- Aircraft time: 36,196 hours, 10,446 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Control Valve
- Part number: 3989083
- Part serial: 14988
- Condition: Faulted
- Location: Lt A/C Pack Temp
- Part time: 36,196 hours, 10,446 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PERFORMED BIT CHECK LT PACK, TCV FAULTED.  GROUNDED-YES.  REPLACED PACK TCV, PER B737-800 AMM 21-61-21-000-801.  GREEN GO LIGHT ILLUMINATED.
